MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS SYMBOTEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS SYMBOTEX; MESH, SURGICAL, POLYMERIC
Model Number SYM9F
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Micturition Urgency (1871); Pain (1994); Discomfort (2330)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that following an laparoscopic umbilical hernia repair using a composite prosthetic reinforcement, the patient experienced persistent pain and permanent discomfort, included radiating pain from the xiphoid process to the scrotum (right testicle), a white line overhanging the abdominal wall when standing or stretching, discomfort when sitting as if the tip of the xiphoid process pressed on the white line, and the appearance of a flat diamond shape around the xiphoid process suggesting deviation of the upper abdominal muscles from the white line.The patient reported strong discomfort when palpating around the perimeter of the mesh, described as equivalent to a "side stitch," points of pain at the level of the staples, loosening of the abdominal strap, and a persistent bulge at the bottom of the navel.Additional symptoms included increased frequency of sensations of the need to urinate, discomfort during urination, and pain when sitting, especially when the floating ribs contacted the operated area where the prosthesis was located.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction: g3 (aware date 16jan2026) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SYMBOTEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24220614
Report Number9615742-2026-00083
Device Sequence Number12783724
Product Code FTL
UDI-Device Identifier10884521190641
UDI-Public(01)10884521190641(17)291130(10)PYL1086X(20)10
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K220586
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSYM9F
Device Catalogue NumberSYM9F
Device Lot NumberPYL1086X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date02/05/2026
Date Device Manufactured12/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown